# SDR SIMA20240612002

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 13,774 hours, 9,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 17152666801
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIP AT 1FD-2FD DOES NOT GLOW. RAR EMERGENCY PHOTOLUMINESCENT STRIP AT 1FD-2FD. OPS TEST OK. REF. E175 AMM 33-50-21.
